On the high multiplicity traveling salesman problem

A. Grigoriev, J. van de Klundert*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review


This paper considers a version of the traveling salesman problem where the cities are to be visited multiple times. Each city has its own required number of visits. We investigate how the optimal solution and its objective value change when the numbers of visits are increased by a common multiplicator. In addition, we derive lower bounds on values of the multiplicator beyond which further increase does not improve the average tour length. Moreover, we show how and when the structure of an optimal tour length can be derived from tours with smaller multiplicities.
Original languageEnglish
Pages (from-to)50-62
Number of pages12
JournalDiscrete Optimization
Issue number1
Publication statusPublished - 1 Jan 2006


Dive into the research topics of 'On the high multiplicity traveling salesman problem'. Together they form a unique fingerprint.

Cite this